# SDR DHL2001747502

- Difficulty date: April 5, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK - THE STA 360 FRAME AT STR L IS CRACKED.  CUT OUT DAMAGE IN FRAME PER HAC DWG 2950 AND  FABRICATED REPAIR DOUBLERS AND FILLER. INSTALLED DOUBLERS, FILLER AND STRINGER CLIP PER HAC DWG 2950 AND 727 SRM 51-30-2 PG 14-14A.  COMPLETED IAW EO 22253-01-002.  (REF N/R 1252-90-001984)
